# SDR U2R2004F00000

- Difficulty date: October 29, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Engine: Pwa JT3D3
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Part time: 67,301 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPETIVE COMPLIANCE WITH AD AND SB,  DETECTED 2 CRACKS AT RT WING FRONT SPAR LOWER CAP, REPAIRED IAW SB.  REMAINING HOLES STRESS COINED TO CONDITION 1, OPTION 2.
